×

Found 82 Documents (Results 1–82)

100
MathJax

Survey on metric fixed point theory and applications. (English) Zbl 1383.54041

Ruzhansky, Michael (ed.) et al., Advances in real and complex analysis with applications. Selected papers based on the presentations at the 24th international conference on finite or infinite dimensional complex analysis and applications, 24ICFIDCAA, Jaipur, India, August 22–26, 2016. Singapore: Birkhäuser/Springer (ISBN 978-981-10-4336-9/hbk; 978-981-10-4337-6/ebook). Trends in Mathematics, 183-241 (2017).
MSC:  54H25 54E40 54-02
PDF BibTeX XML Cite
Full Text: DOI

Advanced complex analysis. A comprehensive course in analysis, part 2B. (English) Zbl 1332.00005

Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1101-5/hbk). xvi, 321 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Solving higher order linear differential equations having elliptic function coefficients. (English) Zbl 1325.34001

Nabeshima, Katsusuke (ed.), Proceedings of the 39th international symposium on symbolic and algebraic computation, ISSAC 2014, Kobe, Japan, July 23–25, 2014. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-2501-1). 83-90 (2014).
MSC:  34A05 34A30 68W30
PDF BibTeX XML Cite
Full Text: DOI

Fixed-point theorems and their applications to differential equations. 18th Venezuelan school of mathematics, Mérida, Venezuela, September 4–9, 2005. (English) Zbl 1185.47064

Caracas: Ediciones IVIC, Instituto Venezolano de Investigaciones. vi, 86 p. (2005).
PDF BibTeX XML Cite

Brownian motion and value distribution theory of holomorphic maps and harmonic maps. (English. Japanese original) Zbl 1082.60069

Selected papers on differential equations and analysis. Transl. from the Japanese. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3927-6/hbk). Transl., Ser. 2, Am. Math. Soc. 215, 109-123 (2005); translation from Sūgaku 54, No. 3, 235-248 (2002).
MSC:  60J65 30D35 58J65
PDF BibTeX XML Cite

Quasiconformal mappings and the asymptotic geometry of manifolds. (English. Russian original) Zbl 1042.30011

Russ. Math. Surv. 57, No. 3, 437-462 (2002); translation from Usp. Mat. Nauk 57, No. 3, 3-28 (2002).
PDF BibTeX XML Cite
Full Text: DOI

Quasiregular mappings, Heisenberg group, and Picard’s theorem. (English) Zbl 0796.30018

Ławrynowicz, J. (ed.) et al., Proceedings of the 4th Finnish-Polish summer school in complex analysis at Jyväskylä, Finland, August 17-20, 1992. Jyväskylä: Univ., Mathematisches Institut. Jyväskylä Univ., Math. Inst., Ber. 55, 25-35 (1993).
Reviewer: I.Holopainen
MSC:  30C65
PDF BibTeX XML Cite

Picard’s theorem for ordinary differential equations in locally convex spaces. (English. Russian original) Zbl 0795.34053

Russ. Acad. Sci., Izv., Math. 41, No. 3, 465-487 (1993); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 56, No. 6, 1217-1243 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Introduction to classical mathematics I. From the quadratic reciprocity law to the uniformization theorem. Transl. from the German by John Stillwell. Rev. ed. (English) Zbl 0733.00001

PDF BibTeX XML Cite

Gewöhnliche Differentialgleichungen. 2. überarb. Aufl. (Ordinary differential equations. 2. revised edition). 2. überarb. Aufl. (German) Zbl 0691.34001

Schriftenreihe für Mathematik, 3. Linz: Universitätsverlag Rudolf Trauner. ii, 410 S. (1989).
Reviewer: J.Chrastina
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software